# SDR UIEA2020052001091

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,965 hours, 19,372 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, NO START( TRANSFERRED TO MDDR 128562 IAW MEL 49-11-01B, CAT 'B'.  LOG PAGE 1199838: PERFORMED APU BITE PROCEDURES IAW FIM 49-11 FT 958, SH1, BLK1, SH2, BLK2,3, SH3, BLK4,25. NO FAULTS NOTED. REMOVED APU ECU, CLEANED AND INSPECTED CONNECTORS. REINSTALLED APU ECU IAW B767 AMM 49-61-05-004/404. PERFORMED APU BITE PROCEDURES IAW FIM 49-11 FT 958. NO FAULTS NOTED. APU START SUCCESSFUL. THIS CLEARS MDDR 128562. )
